Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Explicit relaxation of a variational problem in optimal design

Authors: Robert V. Kohn and Gilbert Strang
Journal: Bull. Amer. Math. Soc. 9 (1983), 211-214
MSC (1980): Primary 49A21, 73K40, 26B25
MathSciNet review: 707959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • B. Dacorogna, Quasiconvexity and relaxation of nonconvex problems in the calculus of variations, J. Functional Analysis 46 (1982), no. 1, 102–118. MR 654467, DOI
  • Bernard Dacorogna, Weak continuity and weak lower semicontinuity of nonlinear functionals, Lecture Notes in Mathematics, vol. 922, Springer-Verlag, Berlin-New York, 1982. MR 658130
  • Ivar Ekeland and Roger Temam, Analyse convexe et problèmes variationnels, Dunod; Gauthier-Villars, Paris-Brussels-Montreal, Que., 1974 (French). Collection Études Mathématiques. MR 0463993
  • K. A. Lurie, A. V. Cherkaev, and A. V. Fedorov, Regularization of optimal design problems for bars and plates. I, II, J. Optim. Theory Appl. 37 (1982), no. 4, 499–522, 523–543. MR 669842, DOI
  • 5. K. A. Lurie and A. V. Cherkaev, Exact estimates of conductivity of composites, Ioffe Physicotechnical Institute Report 783, Leningrad, 1982. See also Dokl. Akad. Nauk SSSR 264 (1982), 1128-1130. (Russian) 6. L. Tartar and F. Murat, private communication, 1981.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 49A21, 73K40, 26B25

Retrieve articles in all journals with MSC (1980): 49A21, 73K40, 26B25

Additional Information